# SDR DALA2023013000729

- Difficulty date: January 29, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N358NB
- Make and model: Airbus A319-114
- Aircraft serial: 1897
- Aircraft time: 51,167 hours, 26,353 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Seat 1a
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX OXY MASK DEPLOYED DURING PUSHBACK SEAT 1A.   RESTOWED O2 MASKS IN SEAT 1A PER A319 AMM 25-25.
